# SDR DALA2022101006537

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737
- Aircraft serial: 31917
- Aircraft time: 28,813 hours, 11,092 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 2061151
- Part serial: 5070
- Condition: Inoperative
- Location: X
- Part time: 28,800 hours, 11,086 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3802 -FLT CNTL/DE- DUE TO TRAILING EDGE FLAP ASYMMETRY ON APPROACH TO LANDING. FLAP NEEDLES SPLIT ON INDICATOR. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. FOUND FAULT CODE 27-52259 (TE FLAP SNSR L). REPLACED FLAP POSITION INDICATOR. FLAPS OPS CHECK GOOD.
